# SDR ASOA2016081615340

- Difficulty date: August 16, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9, SEAT TRACK CORRODED/GOUGED FROM FS 399.0-FS 535.0.  EVALUATED DISCREPANCY AND FOUND CORROSION DAMAGE EXCEEDING THE ALLOWABLE LIMITS OF REO SRM 53-41-49-01, SPOTS OF EXTREME EXFOLIATION.  R & R DISCREPANT SEAT TRACK IAW AMM 53-01-11-000/400-802.  COMPLIED WITH EC/TC REO 601R-53-00-485 AND GREO 601R-53-00-485, REV B DATED 4/01/2016.
